We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Periodic monopoles.

Ward, R. S. (2005) 'Periodic monopoles.', Physics letters B., 619 (1-2). pp. 177-183.


This Letter deals with static BPS monopoles in three dimensions which are periodic either in one direction (monopole chains) or two directions (monopole sheets). The Nahm construction of the simplest monopole chain is implemented numerically, and the resulting family of solutions described. For monopole sheets, the Nahm transform in the U(1) case is computed explicitly, and this leads to a description of the SU(2) monopole sheet which arises as a deformation of the embedded U(1) solution.

Item Type:Article
Full text:(VoR) Version of Record
Available under License - Creative Commons Attribution.
Download PDF
Publisher Web site:
Publisher statement:© 2005 Elsevier B.V. Open access under CC BY license. Open Access funded by SCOAP3 - Sponsoring Consortium for Open Access Publishing in Particle Physics
Date accepted:No date available
Date deposited:26 July 2017
Date of first online publication:July 2005
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar